# SDR SWAA2012100108201

- Difficulty date: September 19, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 29,307 hours, 17,297 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE CRACKED AT BS 294.5, STR 17R.  REPAIRED ANGLE IAW SRM.
